MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22949
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017, the receiver had no audio output.No additional event or patient information is available.No product was provided for evaluation.The complaint confirmation of the receiver having no audio output could not be determined.A probable cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The receiver was returned for evaluation.An exterior visual inspection was performed and passed.The receiver was charged and will boot.The receiver log was downloaded and reviewed, finding no errors related to the complaint.A global receiver functional test was performed, and it passed the speaker tests.A global communication tool software test was performed, and it passed sound tests.Manual "try it" testing and was performed and passed.The reported event of no audio output was not confirmed.A probable cause could not be determined.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7215475
Report Number3004753838-2018-008697
Device Sequence Number16401064
Product Code PQF
UDI-Device Identifier30386270000324
UDI-Public30386270000324
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22949
Device Catalogue NumberSTR-SD-001
Device Lot Number5232705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/29/2017
Supplement Date Received by Manufacturer07/06/2018
Initial Report FDA Received Date01/24/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR